How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor
Category: Medical
Satisfied Customers: 33882
Experience:  MBBS MS. Post doctoral fellowship in Sports Medicine. General surgeon and sports medicine specialist
5625079
Type Your Medical Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

Does taking amoxicillin have a side effect of discharge odor

Resolved Question:

Does taking amoxicillin have a side effect of discharge odor or urine odor
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. Arun Phophalia replied 7 years ago.

Greetings.

 

The amoxicillin is excreted in our body fluid including urine and that can cause a odor to them. So urine or discharge may have odor.

 

Please feel free for your follow up questions.

 

Dr. Arun

Dr. Arun Phophalia and other Medical Specialists are ready to help you